MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL TIBIAL CONE, MEDIUM 31X31MM; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL TIBIAL CONE, MEDIUM 31X31MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling (2091)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign (b)(6).Additional associated devices: item# 00545001830 lot# 64149178 trabecular metal femoral diaphyseal cone, 30mm, medium, left.Mdr 3005751028-2020-00067.
 
Event or Problem Description
It was reported that the patient had a total knee arthroplasty and subsequently the patient has stated that her knee has long been swollen and painful.The patient asks for information on the composition of the material of implants in order to understand if there is an allergic problem and perform a targeted test.
 
Additional Manufacturer Narrative
No product was returned; visual and dimensional evaluations could not be performed.Materials composition was provided.See dl1336709.Review of the device history record(s) identified no deviations or anomalies during manufacturing for item/lot (00545001830/64149178).The device history records for item/lot (00545001331/64226872) were reviewed for deviations and/or anomalies with the following related anomalies/deviations identified: one piece scrapped at operation 840.Review of complaint history found no additional related issues for this item and the reported part and lot combination (00545001830/64149178).Review of complaint history found no additional related issues for this item and the reported part and lot combination (00545001331/64226872).The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A field action search using cognos bi identified no quality hold with an r-code as the reason associated with the following part/lot (00545001830/64149178), (00545001331/64226872) combination as of (b)(6) 2020.A definitive root cause cannot be determined.The complaint is not confirmed.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL TIBIAL CONE, MEDIUM 31X31MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10295458
Report Number3005751028-2020-00069
Device Sequence Number2602975
Product Code JWH
UDI-Device Identifier00889024308404
UDI-Public(01)00889024308404
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue Number00545001331
Device Lot Number64226872
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;